MAUDE Adverse Event Report: HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS; DH EF BALLOON TUBES PRODUCTS

HALYARD HEALTH MIC-KEY* GASTRIC-JEJUNAL FEEDING TUBE KIT EXTENSION SETS; DH EF BALLOON TUBES PRODUCTS
Model Number 8270-16-1.5-30
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial reporter's profession: health professional.The product involved in the report has been returned and is being processed for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 18 jul 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the jejunal lumen in the device had a hole in it which allowed the feed to enter the stomach instead of the jejunum.The tube was replaced.Per additional information received 10 jul 2018, there was no injury to the patient as a result of the issue.
 
Additional Manufacturer Narrative
Correction: based on the sample received, the model number, catalog number and udi have been updated.The device history record for lot aa7051n27 was reviewed and the product was produced according to product specifications.All information reasonably known as of 01 aug 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
The device history record for lot aa7051n27 was reviewed and the product was produced according to product specifications.All information reasonably known as of 01 aug 2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Additional Manufacturer Narrative
The sample evaluation confirmed the jejunal and gastric lumens had torn which allowed for an inner lumen crossover; however, there were no activities or tools that could cause this type of flaw in the tube component; the cause for this incident could not be conclusively determined.All information reasonably known as of 11-sep-2018 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key7711530
Report Number9611594-2018-00103
Device Sequence Number920533
Product Code KNT
UDI-Device Identifier10680651470383
UDI-Public10680651470383
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K922667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/01/2019
Device Model Number8270-16-1.5-30
Device Catalogue Number104408500
Device Lot NumberAA7051N27
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/02/2018
Supplement Date Received by Manufacturer07/16/2018
08/16/2018
Initial Report FDA Received Date07/23/2018
Supplement Report FDA Received Date08/01/2018
09/11/2018
Patient Sequence Number1
Patient Age3 YR
Patient Weight13